Alert archive / North Carolina / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 91, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 14, 2006, 1:58 PM EDT for Richmond County, North Carolina. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2006, 1:58 PM EDT (17:58 UTC)
- Expired
- May 14, 2006, 2:19 PM EDT
- In force
- 21 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Richmond County, NC
The radar
The Raleigh/Durham radar (KRAX), 135 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 12:37 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 129 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 846 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KRAH 141757 SVRRAH NCC153-141830- /O.NEW.KRAH.SV.W.0091.060514T1758Z-060514T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RALEIGH NC 158 PM EDT SUN MAY 14 2006 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN RICHMOND COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 230 PM EDT * AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER COVINGTON...OR ABOUT 13 MILES NORTHWEST OF ROCKINGHAM...MOVING NORTHEAST AT 35 MPH. NICKEL SIZED HAIL IS LIKELY WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... NORMAN...DERBY... A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN. GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. LAT...LON 3515 8000 3500 7987 3500 7955 3518 7963 $$ WSS
1 follow-up statement
000 WWUS52 KRAH 141819 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 219 PM EDT SUN MAY 14 2006 NCC153-141829- /O.CAN.KRAH.SV.W.0091.000000T0000Z-060514T1830Z/ RICHMOND NC- 219 PM EDT SUN MAY 14 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RICHMOND COUNTY IS CANCELLED... THE SEVERE STORM HAS WEAKENED AND MOVED OUT OF NORTHERN RICHMOND COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR CENTRAL NORTH CAROLINA. LAT...LON 3515 8000 3500 7987 3500 7955 3518 7963 $$ WSS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:25 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 14, 12:25 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 1225 PM EDT SUN MAY 14 2006 .SHORT TERM /REST OF TODAY/... EXPECT SCATTERED CONVECTION TO MOVE/DEVELOP INTO THE WESTERN AND SOUTHERN PIEDMONT BETWEEN 1700-1900 UTC AS MID LEVEL WIND MAX ROTATES THROUGH THE TN VALLEY TOWARD THE CAROLINAS. WHILE SEVERE THREAT THIS MRONIG WAS HAIL...BELIEVE STORMS THIS AFTERNOON WILL HAVE ADDED THREAT OF WIND DAMAGE ESPECIALLY STORMS THAT OCCUR OVER THE SOUTHERN PIEDMONT INTO THE SANDHILLS (CLOSER TO THE DYNAMOCS AND WHERE BEST LOW LEVELM INSTABILITY RESIDES). ALSO LOOKS AS IF STORMS WILL MOVE FASTER THAN THIS MORNING. EXPECTING MOVEMENT E-NE AT 30-35 MPH RATHER THAN NE AT 20 MPH THAT WE SAW THIS MORNING. -WSS/RHJ && PREVIOUS MORNING DISCUSSION... EARLY MORNING SHOWERS AND THUNDERSTORMS WITH HAIL IS CURRENTLY EXITING THE NORTHEAST PORTION OF THE CWA. SCATTERED SHOWERS ALREADY POPPING UP IN THE WEST. WITH HEATING AND INCREASING MOISTURE... ACTIVITY WILL BECOME MORE WIDESPREAD THIS AFTERNOON ...ONCE WE ADD A FRONTAL BOUNDARY TO THE MIXTURE. THICKNESS SCHEMES INDICATE READINGS A COUPLE DEGREES WARMER IN THE NORTHWEST... HOWEVER WITH THE THICKENING CLOUDS WILL KEEP HIGHS AS CURRENTLY FORECAST. THE ENTIRE CWA IS SLIGHT RISK FOR THE AFTERNOON. AT THE PRESENT TIME UPPER LEVEL WINDS ARE FOCUSING MAINLY ACROSS THE SOUTHERN PORTION OF THE CWA... WHILE A COOL POOL IS WORKING INTO THE NORTHEAST. THE LONG AND SHORT OF IT IS WE WILL HAVE AN ACTIVE AFTERNOON. WILL REMOVE MORNING WORDING FROM THE FORECAST. PREV DISCUSSION... (ISSUED 323 AM EDT SUN MAY 14 2006) SHORT TERM /TODAY THROUGH TUESDAY NIGHT/... SHOWERS AND ISOLATED STORMS HAVE DEVELOPED EARLY THIS MORNING ACROSS PORTIONS OF WESTERN AND CENTRAL NC IN ASSOCIATION WITH INCREASING SYNOPTIC ASCENT AS DEEP H5 LOW CONTINUES MOVING SE TOWARDS THE AREA AND STRONG H5 JET BEGINS TO PIVOT AROUND THE BASE...EJECTING DOWNSTREAM INTO NC. VWPS FROM GSP...CAE AND RAH SHOW 30-40 KT SW LLJ AT 1-2KFT ALREADY ESTABLISHED AND HELPING TO ADVECT MOISTURE BACK INTO THE AREA AFTER DEWPOINTS PLUNGED INTO THE UPPER 30S AND LOWER 40S SATURDAY AFTERNOON. SHOWERS/STORMS CURRENTLY LOCATED ALONG A LINE JUST EAST OF CHARLOTTE AND NORTH TO GREENSBORO WILL CONTINUE MOVING EAST THIS MORNING THROUGH CENTRAL NC...DRIVEN BY UPPER LEVEL DYNAMICS. SEVERE WEATHER IS THE PRIMARY FORECAST PROBLEM THIS AFTERNOON AS H5 LOW/COLDPOOL ALOFT ADVANCES SOUTHEAST TO THE WINDWARD SIDE OF THE APPALACHIANS AND STRONG H5 JET PIVOTS AROUND THE BASE OF THE LOW...PLACING CENTRAL NC IN A LEFT EXIT REGION DURING MAX DIURNAL HEATING LATER TODAY. SFC LOW DEVELOPMENT OVER NC/VA LATER TODAY WILL ALSO HELP BACK SFC WINDS AND ALLOW MORE FAVORABLE DIRECTIONAL SHEAR. MODEL SOUNDINGS SHOW VERY STEEP LOW-LEVEL LAPSE RATES AND FAIRLY STEEP MID-LEVEL LAPSE RATES THIS AFTERNOON. IN ADDITION...SHEAR PROFILES ARE STRONG AND SUGGEST ORGANIZED STORM STRUCTURES...INCLUDING THE THREAT FOR SUPERCELLS. PRIMARY SEVERE THREAT WILL LIKELY BE HAIL AND WIND WITH VERY LOW FREEZING/WBZ LEVELS (8-9KFT) AND STRONG WINDS ALOFT...HOWEVER...AN ISOLATED TORNADO CANNOT BE RULED OUT. LIMITING FACTORS FOR SEVERE WX THIS AFTERNOON WILL BE THE EXTENT OF CLOUD COVER/AMOUNT OF INSOLATION AND AVAILABLE MOISTURE...WITH DEWPOINTS CURRENTLY IN THE UPPER 40S AND LOWER 50S. ALSO...AN AREA OF SHOWERS AND THUNDERSTORMS CROSSING CENTRAL NC THIS MORNING WILL HELP TO WORK OVER THE ATMOSPHERE...PERHAPS HINDERING DEVELOPMENT LATER IN THE DAY. MONDAY AND TUESDAY...AFTER A BRIEF LULL ON MONDAY MORNING BEHIND THE FIRST SFC WAVE TO AFFECT THE AREA...ANOTHER SFC WAVE WILL DEVELOP AND LINGER AROUND ON MON-TUE...BRINGING A SMALL CHANCE OF SHOWERS TO THE AREA. H5 LOW WILL SLOWLY BEGIN TO SHIFT NORTHEAST INTO NEW ENGLAND LATER IN THE DAY TUE. LONG TERM /WEDNESDAY THROUGH SATURDAY/... FLOW STAYS MERIDIONAL THROUGH THURSDAY WITH RIDGE OVER THE WESTERN US AND TROF OVER THE EASTERN US...BECOMING MORE ZONAL BY THIS WEEKEND. LITTLE CHANGE MADE TO LONG TERM FORECAST. AVIATION... A COLD FRONT WILL APPROACH CENTRAL NC FROM THE WEST TODAY AND CROSS THE AREA TONIGHT. THE FRONT WILL BE SUPPORTED BY THE FORWARD EDGE OF A STRONG JET STREAM ALOFT ROUNDING THE BASE OF AN UPPER LOW PRESSURE SYSTEM OVER THE OHIO VALLEY. WIDESPREAD SCT TO BKN LAYERS OF STRATOCUMULUS AND ALTOCUMULUS ARE EXPECTED DURING THE PERIOD WITH BASES OF 4 TO 8 THSD FT. VSBY SHOULD BE UNRESTRICTED EXCEPT LOCALLY 3 TO 5 MILES IN SCATTERED SHOWERS OR TSTMS MAINLY THIS AFTERNOON AND EVENING. -RFG && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RHJ/WSS
Hazardous weather outlook, May 14, 6:07 AM EDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 607 AM EDT SUN MAY 14 2006 NCZ007>011-021>028-038>043-073>078-083>086-088-089-151015- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 607 AM EDT SUN MAY 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT A LARGE UPPER LEVEL LOW PRESSURE SYSTEM OVER THE OHIO VALLEY AND A STRONG JET STREAM ALOFT ACROSS THE TENNESSEE VALLEY WILL ENERGIZE A COLD FRONT AS IT APPROACHES FROM THE WEST THIS AFTERNOON AND CROSSES CENTRAL NORTH CAROLINA TONIGHT. THIS WILL ADD TO AN ALREADY UNSTABLE ATMOSPHERE AND INCREASE THE THREAT OF SEVERE THUNDERSTORMS. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE ALREADY OCCURRING EARLY TODAY IN CENTRAL NORTH CAROLINA. BUT A MORE VIGOROUS LINE OF THUNDERSTORMS IS EXPECTED TO FORM TO OUR WEST AND SOUTHWEST EARLY AFTERNOON AND MOVE EAST ACROSS THE PIEDMONT BEFORE 5 PM AND THROUGH THE SANDHILLS AND COASTAL PLAIN BEFORE 8 PM THIS EVENING. THE MAIN THREAT FROM THUNDERSTORMS ACROSS CENTRAL NORTH CAROLINA TODAY WILL BE LARGE HAIL. STRONG...DAMAGING DOWNBURST WINDS ARE ALSO POSSIBLE...MAINLY IN THE SOUTHERN HALF...INCLUDING THE SANDHILLS AND SOUTHERN COASTAL PLAIN OF CENTRAL NORTH CAROLINA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL NORTH CAROLINA MAINLY BETWEEN 100 PM AND 800 PM. SPOTTERS ARE ENCOURAGED TO REPORT THREATENING WEATHER OF ANY KIND TO THE NATIONAL WEATHER SERVICE. 21
In the hours before
Special weather statement, May 14, 9:08 AM EDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 908 AM EDT SUN MAY 14 2006 NCZ043-141415- WILSON- INCLUDING THE CITY OF...WILSON 908 AM EDT SUN MAY 14 2006 SHOWERS WITH EMBEDDED THUNDERSTORMS WILL MOVE NORTHEAST ACROSS WILSON COUNTY THROUGH 930 AM. THE AREA AFFECTED INCLUDES LUCAMA... BLACK CREEK... WILSON... ELM CITY AND SURROUNDING COMMUNITIES. THESE STORMS ARE CAPABLE OF PRODUCING HEAVY DOWNPOURS... SMALL HAIL AND BRIEF PERIODS OF STRONG GUSTY WINDS. RHJ
Special weather statement, May 14, 9:09 AM EDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 909 AM EDT SUN MAY 14 2006 NCZ009-141415- VANCE- INCLUDING THE CITY OF...HENDERSON 909 AM EDT SUN MAY 14 2006 ...STRONG THUNDERSTORM WILL MOVE ACROSS NORTHERN VANCE COUNTY AND SECTIONS OF KERR LAKE... A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 20 MPH ACROSS NORTHERN VANCE COUNTY AND SECTIONS OF KERR LAKE NEAR TOWNSVILLE. FREQUENT LIGHTNING....HEAVY DOWNPOURS...AND PEA TO MARBLE SIZE HAIL WILL OCCUR WITH THE STORM. WIND GUSTS UP TO 35 MPH MAY ALSO OCCUR. THE STORMS SHOULD EXIT THE AREA BY 10 AM. IF YOU ARE CAUGHT OUTSIDE... SEEK REFUGE FROM THE STORM IN A STRONG BUILDING. BOATERS ON AREA LAKES SHOULD TAKE SHELTER. DO NOT SEEK SHELTER UNDER TREES OR OTHER ISOLATED TALL OBJECTS. THESE ATTRACT LIGHTNING. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. WSS
Local storm report, May 14, 10:14 AM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1014 AM EDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HAIL NORLINA 36.45N 78.20W
05/14/2006 E0.88 INCH WARREN NC TRAINED SPOTTER
0951 AM HAIL NORLINA 36.45N 78.20W
05/14/2006 E0.75 INCH WARREN NC ASOS
OCCURRED NEAR THE INTERSECTION OF HYCO ROAD AND HIGHWAY
158.
0950 AM HAIL NORLINA 36.45N 78.20W
05/14/2006 E0.88 INCH WARREN NC TRAINED SPOTTER
&&
RHJLocal storm report, May 14, 1:24 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
124 PM EDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM HAIL GREENSBORO 36.08N 79.83W
05/14/2006 E1.00 INCH GUILFORD NC TRAINED SPOTTER
STRIPPING LEAVES OFF TREES. LAWNDALE AT LAKE BRANT ROAD.
&&
WSSLocal storm report, May 14, 1:29 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
129 PM EDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL GREENSBORO 36.08N 79.83W
05/14/2006 E0.88 INCH GUILFORD NC TRAINED SPOTTER
NICKLE SIZE HAIL REPORTED BETWEEN THE AIRPORT AND I 40
0100 PM HAIL GREENSBORO 36.08N 79.83W
05/14/2006 E0.88 INCH GUILFORD NC TRAINED SPOTTER
NICKLE SIZE HAIL REPORTED BY TRAINED SPOTTER.
0110 PM HAIL GREENSBORO 36.08N 79.83W
05/14/2006 E0.88 INCH GUILFORD NC TRAINED SPOTTER
REPORTED BY TRAINED SPOTTER ALONG HIGHWAY 220
&&
REULocal storm report, May 14, 1:55 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
155 PM EDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 2 N GIBSONVILLE 36.13N 79.54W
05/14/2006 E1.00 INCH GUILFORD NC TRAINED SPOTTER
NICKLE SIZE HAIL REPORTED ON 61 AND ELMONT RD.
&&
REUThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:48 AM EDT | Severe Thunderstorm Warning | RAH | Granville | 42 min |
| May 14, 8:32 AM EDT | Severe Thunderstorm Warning | RAH | Granville | 28 min |
| May 14, 1:02 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 28 min |
| May 14, 1:19 PM EDT | Severe Thunderstorm Warning | RAH | Alamance | 26 min |
| May 14, 1:30 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 30 min |
| May 14, 1:32 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Randolph | 43 min |
| May 14, 1:44 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 31 min |
| May 14, 1:45 PM EDT | Severe Thunderstorm Warning | RAH | Alamance | 30 min |
| May 14, 2:09 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 51 min |
| May 14, 2:12 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange | 48 min |
| May 14, 2:15 PM EDT | Severe Thunderstorm Warning | RAH | Davidson | 15 min |
| May 14, 2:15 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 30 min |
| May 14, 2:21 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 24 min |
| May 14, 2:29 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 31 min |
| May 14, 2:35 PM EDT | Severe Thunderstorm Warning | RAH | Granville | 40 min |
| May 14, 2:42 PM EDT | Severe Thunderstorm Warning | RAH | Alamance | 33 min |
| May 14, 2:46 PM EDT | Severe Thunderstorm Warning | RAH | Person | 44 min |
| May 14, 2:47 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 43 min |
| May 14, 2:54 PM EDT | Tornado Warning | RAH | Davidson, Stanly | 41 min |
| May 14, 3:02 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Vance | 43 min |
| May 14, 3:02 PM EDT | Severe Thunderstorm Warning | RAH | Vance | 23 min |
| May 14, 3:06 PM EDT | Severe Thunderstorm Warning | RAH | Orange | 24 min |
| May 14, 3:12 PM EDT | Tornado Warning | RAH | Montgomery | 33 min |
| May 14, 3:29 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange | 31 min |
| May 14, 3:34 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 26 min |
| May 14, 3:41 PM EDT | Tornado Warning | RAH | Franklin | 19 min |
| May 14, 3:47 PM EDT | Tornado Warning | RAH | Montgomery | 28 min |
| May 14, 3:49 PM EDT | Tornado Warning | RAH | Durham | 26 min |
| May 14, 3:52 PM EDT | Severe Thunderstorm Warning | RAH | Randolph | 23 min |
| May 14, 3:56 PM EDT | Severe Thunderstorm Warning | RAH | Halifax, Nash | 49 min |
| May 14, 3:58 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 47 min |
| May 14, 4:02 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Wake | 28 min |
| May 14, 4:04 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 41 min |
| May 14, 4:32 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 28 min |
| May 14, 4:38 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 37 min |
| May 14, 4:41 PM EDT | Severe Thunderstorm Warning | RAH | Person | 24 min |
| May 14, 4:58 PM EDT | Severe Thunderstorm Warning | RAH | Alamance | 17 min |
| May 14, 5:14 PM EDT | Severe Thunderstorm Warning | RAH | Orange | 31 min |
| May 14, 5:20 PM EDT | Severe Thunderstorm Warning | RAH | Richmond | 25 min |
| May 14, 5:29 PM EDT | Tornado Warning | RAH | Orange | 16 min |
| May 14, 5:47 PM EDT | Tornado Warning | RAH | Durham | 28 min |
| May 14, 6:07 PM EDT | Tornado Warning | RAH | Wake | 23 min |
| May 14, 6:09 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Vance | 36 min |
| May 14, 6:24 PM EDT | Severe Thunderstorm Warning | RAH | Franklin | 51 min |
| May 14, 6:35 PM EDT | Tornado Warning | RAH | Franklin | 25 min |
| May 14, 6:40 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 16 min |
| May 14, 6:48 PM EDT | Tornado Warning | RAH | Chatham | 27 min |
| May 14, 6:50 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 40 min |
| May 14, 6:58 PM EDT | Tornado Warning | RAH | Franklin, Nash | 47 min |
| May 14, 7:12 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 19 min |
| May 14, 7:25 PM EDT | Tornado Warning | RAH | Lee | 35 min |
| May 14, 7:31 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 29 min |
| May 14, 7:43 PM EDT | Tornado Warning | RAH | Chatham | 17 min |
| May 14, 7:44 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe | 46 min |
| May 14, 7:57 PM EDT | Tornado Warning | RAH | Harnett | 33 min |
| May 14, 7:58 PM EDT | Tornado Warning | RAH | Wake | 32 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.